Yamabe invariants and the Pin- (2)-monopole equations

Masashi Ishida, Shinichiroh Matsuo, Nobuhiro Nakamura

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We compute the Yamabe invariants for a new infinite class of closed 4-dimensional manifolds by using a "twisted" version of the Seiberg-Witten equations, the Pin- (2)-monopole equations. The same technique also provides a new obstruction to the existence of Einstein metrics or long-time solutions of the normalised Ricci flow with uniformly bounded scalar curvature.

Original languageEnglish
Pages (from-to)1049-1069
Number of pages21
JournalMathematical Research Letters
Issue number4
Publication statusPublished - 2016

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Yamabe invariants and the Pin- (2)-monopole equations'. Together they form a unique fingerprint.

Cite this